Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Uncomfortable cramps, bloating, tiredness. Stopped birth control. Suggest?

After about 3 years on birth control i have stopped taking it because I am in between doctors right now, and decided to wait for my next appointment to get on a different pill ... (not important why..).. I had my period after the last packet of BC as usual. I was over my period about a week and a half ago. For the past two days I have been having uncomfortable mild cramping that is constant. It feels like bloating/cramping...When I go pee it seems to worsen the cramping. I have been feeling tired and no well too. Is this my body withdrawing from the birth control?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
hi,iam dr.n
birth control withdrawal symptoms can occur in few women which can vary..they can have abdominal cramps,fat deposition,vaginal dryness,bleeding,nausea,head ache ,mood swings etc(due to harmonal adjustment in the body)
so donot worry,,this can be normal but reassure and confirm from a doctor..
take care
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor